| Model Number |
CQ7588 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during a pta balloon dilatation catheter procedure on the brachial artery, upon removal of the balloon catheter, the health care provider allegedly identified unraveled balloon fibers.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the lot number was provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.One electronic photo was also provided for review.A visual inspection found the pebax to be peeled from the device.Additionally, strands of unraveled fibers were found on the balloon.Therefore, the investigation is confirmed for the reported unraveled fiber material, as well as confirmed for peeled pebax.The definitive root cause for the identified peeled pebax or unraveled fibers could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(method 3321 - microscopic inspection).